# SDR 9809199752

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  FLIGHT CREW FOLLOWED COM PROCEDURES, RETURNED TO BNA, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT HIGH TEMPERATURE SENSOR.  OPERATIONAL CHECK NORMAL.
